# SDR JJBA201811305024

- Difficulty date: November 5, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 38,617 hours, 23,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE. INSPECTED AND FOUND MAIN DOOR FWD INTERMIDIATE TORQUE TUBE CIRCLET UNSECURE THAT ALLOWED TORQUE TUBE TO FLOAT LATERALLY AND BIND, RESECURED FWD INTERMIDIATE TORQUE TUBE CIRCLET. OPS CHECK SAT. NO DOOR ADJUSTMENTS WERE MADE.
